| Model Number |
DISSECTOR, CURVED 3.5MM X 13CM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during elbow arthroscopy the blade broke at the shaft behind the connector.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8350cds was received for investigation.Visual inspection identified that the ar-8350cds shaft was severely bent and broken proximal to the connection point with the outer hub.The observed condition is consistent with user-applied mechanical forces via prying/leveraging the device during use.